# SDR CWQA201809280001

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N787JS
- Make and model: Cessna 750
- Aircraft serial: 7500048
- Aircraft time: 11,913 hours, 7,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128C0124000G
- Condition: Burst
- Location: Hyd System
- Part time: 11,913 hours, 7,422 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, CREW RECEIVED AMBER HYDRAULIC A LEVEL LOW (HYD A LVL LOW) MESSAGE WITH 0 QUANTITY INDICATED.
CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION FOUND RIGHT MAIN LANDING GEAR ACTUATOR RETRACT HYD FLEX LINE BURST.  HYD FLEX LINE WAS REMOVED AND REPLACED.
P/N OFF S3128C0124-000G  P/N ON AS115-06K0106
